# SDR Y2PA96033

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AA
- Make and model: Amd FALCOND
- Aircraft serial: 203
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H20248021
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELP - UNSCHEDULED LANDING, AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  AIRCRAFT RETURNED TO POINT OF DEPARTURE AT ELP.  THE CARGO DOOR DOWN SWITCH WAS FOUND TO BE INOPERATIVE AND APPEARED DAMAGED.  THE SWITCH WAS REPLACED AND RIGGED PER THE AVTEC CARGO DORO MAINTENANCE MANUAL.  THE AIRCRAFT WAS GROUND PRESSURIZED AND SYSTEM OPERATED NORMALLY.  NO DEFECTS NOTED.  (M)
